# SDR COEA2011041302821

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 31,466 hours, 30,388 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 10025111Y00
- Part serial: 75
- Condition: Failed
- Location: Brake System
- Part time: 162 hours, 155 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 7202: LOSS OF NORMAL BRAKING UPON LANDING:  UPON LANDING AT SITKA, FIRST OFFICER'S RIGHT HAND BRAKE FAILED TO ENGAGE AND BRAKE PEDAL WENT TO FLOOR.  CAPTAIN'S BRAKES OPERATED PROPERLY AND HE CONTROLLED THE AIRCRAFT DURING TAXI TO THE RAMP.  FAILURE WAS DETERMINED TO BE THE ASSOCIATED DUAL BRAKE MASTER CYLINDER.  ASSOCIATED DUAL BRAKE MASTER CYLINDER WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT IN ACCORDANCE WITH ATR JOB INSTRUCTION CARD 32-42-13 RAI10000.  CAUSE OF MASTER CYLINDER FAILURE UNKNOWN AT THIS TIME.
